Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


immunocal side effect
Jan 17, 2004

Dear Dr., I am taking immunocal daily for last one month because of my regular cold and tonsil problem.I am taking it without doctor's prescription. Now my cold problem is much better but my skin is getting darkened , there is lot of hair fall also. But i am much better in cold season. can you describe about the most possibleside effect and if this skin darkening to this protein. I am little sacred.

Response from Dr. Boyle

That is not likely to be related to Immunocal. You could try stopping the immunocal for a month and see if your symptoms resolve, but really you should discuss it with your doctor.



Previous
spontaneous coronary artery dissection in HIV + Pt.'s
Next
uneven pupil dialation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement